# SDR SWAA2021040661094

- Difficulty date: April 2, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 50,539 hours, 30,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SIDE EMER EXIT LOWERZ ILLUMINATED LENS MISSING / REPLACED RT SIDE EMER EXIT LOWER LENS AMM 33-51-01
